# SDR HALA2016012700011

- Difficulty date: October 20, 2014
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 24,306 hours, 3,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, TWO DENTS WERE FOUND ON THE INNER SKIN OF THE AFT CARGO DOOR ALONG THE LOWER EDGE, AT BS 61, MAX DEPTH IS .0937" AND AT BS 63 MAX DEPTH IS .0937".   REMOVED TEMPORARY REPAIR AND AND REMOVED DAMAGED AREA AND INSTALLED PERMANENT REPAIR DOUBLER AND FILLERS IAW ER/A 504096-14.
